# SDR UALA2011110305956

- Difficulty date: November 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,789 hours, 5,414 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL SMELL,  -NO SMOKE- OBSERVED.  LOWER LOBE W-LIGHT TURNED ON.  SAMC TEXT:  IT IS THE READING LIGHT ONLY FOR THE UPPER-AFT- MOST BUNK IN THE LOWER LOBE.  NO OTHER LIGHTS ARE CREATING THE SMELL.  AREA LIGHT NOT AFFECTED.  RELAMPED READING LIGHT, MONITORED LIGHT, NO SMOKE OR SMELL FOUND.
